# SDR MASA200500995

- Difficulty date: December 5, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 18,697 hours, 14,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67328
- Condition: Inoperative
- Location: Emergency Light
- Part time: 294 hours, 217 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6002 PHX - RIGHT EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY.
